Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 78, NWS Pittsburgh, PA
NWS Pittsburgh, PA issued this severe thunderstorm warning at May 26, 2011, 12:25 AM EDT for Mercer County, Pennsylvania. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 26, 2011, 12:25 AM EDT (04:25 UTC)
- Expired
- May 26, 2011, 1:00 AM EDT
- In force
- 35 min
- Issued by
- NWS Pittsburgh, PA
- Area
- Storm-based polygon
County Mercer County, PA
The radar
The Pittsburgh radar (KPBZ), 93 km from the middle of the area, began a volume at 04:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 00:00Z, 4.4 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 702 J/kg
- Mixed-layer CIN
- -17 J/kg
- Mixed-layer LCL
- 1455 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 193 m²/s²
- 0-3 km storm-relative helicity
- 306 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 9.0
The text
As transmitted, in the capitals the NWS used until 2016.
782
WUUS51 KPBZ 260425
SVRPBZ
PAC085-260500-
/O.NEW.KPBZ.SV.W.0078.110526T0425Z-110526T0500Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PITTSBURGH PA
1225 AM EDT THU MAY 26 2011
THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
MERCER COUNTY IN NORTHWEST PENNSYLVANIA...
* UNTIL 100 AM EDT
* AT 1221 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 11
MILES WEST OF SHARON...MOVING EAST AT 45 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
FARRELL... SHARON... HERMITAGE...
MERCER... FREDONIA... STONEBORO...
MAURICE K GODDARD STATE PARK...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND
LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY
INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE. 1-877-633-6772...WHEN YOU CAN
DO SO SAFELY.
&&
LAT...LON 4120 8003 4117 8053 4143 8052 4149 8036
4148 8014 4149 8013 4149 8004
TIME...MOT...LOC 0426Z 253DEG 40KT 4127 8063
$$
152 follow-up statements
829
WWUS51 KPBZ 260441
SVSPBZ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1241 AM EDT THU MAY 26 2011
PAC085-260500-
/O.CON.KPBZ.SV.W.0078.000000T0000Z-110526T0500Z/
MERCER PA-
1241 AM EDT THU MAY 26 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 AM EDT
FOR MERCER COUNTY...
AT 1239 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR MAYSVILLE...MOVING NORTHEAST AT 50 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
SHARON... HERMITAGE... FARRELL...
MERCER... FREDONIA... STONEBORO...
MAURICE K GODDARD STATE PARK...
HAIL UP TO GOLF BALL SIZE WAS REPORTED IN TRUMBALL COUNTY WITH THIS
STORM. IF YOU ARE IN THE PATH OF THE STORM...TAKE IMMEDIATE ACTION
TO PROTECT LIFE AND PROPERTY.
PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE. 1-877-633-6772. WHEN YOU CAN DO SO SAFELY.
LAT...LON 4120 8003 4117 8053 4143 8052 4149 8036
4148 8014 4149 8013 4149 8004
TIME...MOT...LOC 0440Z 236DEG 42KT 4138 8045
$$
15486
WWUS51 KPBZ 260452
SVSPBZ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1252 AM EDT THU MAY 26 2011
PAC085-260500-
/O.CON.KPBZ.SV.W.0078.000000T0000Z-110526T0500Z/
MERCER PA-
1252 AM EDT THU MAY 26 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 AM EDT
FOR MERCER COUNTY...
AT 1248 AM EDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING LARGE DAMAGING HAIL UP TO QUARTER SIZE. THIS STORM WAS
LOCATED NEAR LEECHS CORNERS...MOVING NORTHEAST AT 50 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
MAURICE K GODDARD STATE PARK...
IN ADDITION TO LARGE HAIL...CLOUD TO GROUND LIGHTNING IS OCCURRING
WITH THIS STORM. LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE. 1-877-633-6772. WHEN YOU CAN DO SO SAFELY.
LAT...LON 4141 8008 4136 8042 4145 8046 4149 8036
4148 8014 4149 8013 4149 8004
TIME...MOT...LOC 0452Z 236DEG 42KT 4145 8030
$$
15What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 10:51 PM EDT, 1 hour 34 minutes earlier.
Area forecast discussion, May 25, 10:51 PM EDT, 1 hour 34 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PITTSBURGH PA 1051 PM EDT WED MAY 25 2011 .SYNOPSIS... WARM AND HUMID CONDITIONS ALONG WITH THUNDERSTORM CHANCES WILL CONTINUE FOR THE REST OF THE WEEK AS A SERIES OF DISTURBANCES CROSS THE REGION. && .NEAR TERM /THROUGH THURSDAY/... LINE OF STRONG TO SEVERE STORMS IS DISSIPATING AS IT CONTINUES TO MOVE EASTWARD ACROSS THE NORTHERN HALF OF THE FORECAST AREA. MORE ACTIVITY IS DEVELOPING TO THE WEST, BUT THIS IS HEADING NORTH OF THE CWA. WILL KEEP HIGHEST POPS TO THE NORTH AND CHANCE POPS SOUTH AND WEST. WILL LIKELY NEED ANOTHER UPDATE AS ACTIVITY CONTINUES TO WIND DOWN. THE FORECAST AREA WILL REMAIN IN THE WARM SECTOR THROUGH THURSDAY. THUNDERSTORMS WILL BECOME MORE LIKELY IN EASTERN OHIO BY THURSDAY AFTERNOON AS WARMER TEMPS AND HIGHER HUMIDITY INCREASE INSTABILITY AND AS COLD FRONT SLIDES FURTHER EASTWARD FROM INDIANA. THE FORECAST AREA REMAINS IN A SLIGHT RISK OF SEVERE STORMS FOR TONIGHT THROUGH THURSDAY. && .SHORT TERM /THURSDAY NIGHT THROUGH FRIDAY/... AS THE COLD FRONT DRAWS CLOSER THURSDAY NIGHT INTO FRIDAY SHOWERS AND THUNDERSTORMS WILL BE MORE LIKELY WITH INCREASED COVERAGE OF SHOWERS. THE FORECAST AREA REMAINS IN THE SLIGHT RISK OF SEVERE FOR THURSDAY NIGHT. THE RISK OF SHOWERS WILL GREATLY DIMINISH AS THE COLD FRONT BECOMES MORE DIFFUSE BY LATE FRIDAY AND IS OVERWHELMED BY THE RIDGE OF HIGH PRESSURE OFF THE EAST COAST. TEMPERATURES WILL REMAIN ABOVE NORMAL. && .LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/... MEDIUM RANGE MODELS ARE SHOWING AGREEMENT FOR AN EXTENDED DRY PERIOD BEGINNING SATURDAY AND CONTINUING THROUGH TUESDAY. INCREASING MOISTURE WILL BRING A SLIGHT CHANCE OF SHOWERS BY WEDNESDAY. MUCH ABOVE NORMAL TEMPS ARE EXPECTED FOR THE FORECAST PERIOD. && .AVIATION /03Z THURSDAY THROUGH MONDAY/... EXPECT GENERALLY VFR CONDITIONS TO PREVAIL THROUGH THE TAF PERIOD FOR MOST PORTS; HOWEVER, THUNDERSTORMS, RESTRICTIONS, AND GUSTY WIND ARE POSSIBLE MAINLY ACROSS NORTHERN AND WESTERN TERMINALS INTO THE EARLY MORNING HOURS. ANOTHER LINE OF SHOWERS AND THUNDERSTORMS MAY PUSH THROUGH BETWEEN 08Z- 12Z...WITH GUSTY WINDS THE MAIN THREAT. THIS SECOND LINE WILL NEED TO BE ADDRESSED ONCE CONVECTION DEVELOPS AS MUCH OF THE ACTIVITY TO THE WEST IS HEADING NORTHWARD AND IS EXPECTED TO WEAKEN DURING THE EARLY MORNING HOURS. MORE THUNDERSTORMS ARE EXPECTED THURSDAY AND THURSDAY NIGHT AS A SURFACE LOW AND COLD FRONT APPROACH FROM THE WEST. OCCASIONAL MVFR AND ISOLATED IFR RESTRICTIONS CAN BE EXPECTED IN STORMS ALONG WITH THE POTENTIAL FOR HAIL AND GUSTY SURFACE WINDS. NUMEROUS SHOWERS AND AND SCATTERED THUNDERSTORMS WILL CONTINUE FRIDAY AND FRIDAY NIGHT AS THE SURFACE LOW PUSHES ACROSS THE GREAT LAKES AND THE COLD FRONT SLOWLY CROSSES THE UPPER OHIO VALLEY. GENERALLY VFR CONDITIONS ARE EXPECTED THIS WEEKEND AS AN UPPER RIDGE BUILDS OVER THE REGION. && .PBZ WATCHES/WARNINGS/ADVISORIES... MD...NONE. OH...NONE. PA...NONE. WV...NONE. &&
Hazardous weather outlook, May 25, 4:19 AM EDT, 20 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PITTSBURGH PA 419 AM EDT WED MAY 25 2011 OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-020>023-029- 031-073-075-WVZ001>004-012-021-022-260830- TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-JEFFERSON OH- MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER-VENANGO-FOREST- LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER-ALLEGHENY-ARMSTRONG- INDIANA-WASHINGTON-GREENE-WESTMORELAND-FAYETTE-HANCOCK-BROOKE-OHIO- MARSHALL-WETZEL-MARION-MONONGALIA- 419 AM EDT WED MAY 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL OHIO...NORTHWEST PENNSYLVANIA...SOUTHWEST PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA...NORTHERN WEST VIRGINIA AND NORTHERN PANHANDLE OF WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. SLIGHT RISK FOR SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING. THE MAIN THREAT WILL BE LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. SLIGHT RISK FOR SEVERE THUNDERSTORMS THURSDAY AFTERNOON AND THURSDAY NIGHT. THE MAIN THREAT WILL BE LARGE HAIL AND DAMAGING WINDS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MDZ001-PAZ074-076-WVZ023-041-260830- GARRETT-WESTMORELAND RIDGES-FAYETTE RIDGES-PRESTON-TUCKER- 419 AM EDT WED MAY 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...SOUTHWEST PENNSYLVANIA AND NORTHERN WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. SLIGHT RISK FOR SEVERE THUNDERSTORMS THURSDAY AFTERNOON AND THURSDAY NIGHT. THE MAIN THREAT WILL BE LARGE HAIL AND DAMAGING WINDS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, May 25, 10:35 PM EDT, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1035 PM EDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1010 PM TSTM WND DMG FOXBURG 41.15N 79.68W
05/25/2011 CLARION PA 911 CALL CENTER
LARGE TREES BLOWN DOWN.
&&
EVENT NUMBER PBZ1100766
NWSSpecial weather statement, May 25, 10:39 PM EDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1039 PM EDT WED MAY 25 2011
PAZ009-015-016-022-023-260315-
ARMSTRONG PA-CLARION PA-FOREST PA-INDIANA PA-JEFFERSON PA-
1039 PM EDT WED MAY 25 2011
...THUNDERSTORMS WITH GUSTY WIND WILL AFFECT
JEFFERSON...NORTHEASTERN INDIANA...NORTHERN ARMSTRONG...SOUTHEASTERN
CLARION AND SOUTHEASTERN FOREST COUNTIES...
AT 1034 PM EDT...RADAR INDICATED THUNDERSTORMS ALONG A LINE FROM
MARIENVILLE TO 4 MILES NORTH OF SUMMERVILLE TO 7 MILES WEST OF
MUFF...MOVING EAST AT 40 MPH.
WIND GUSTS OF 40 TO 50 MPH ARE POSSIBLE WITH THESE STORMS.
THESE STORMS WILL BE NEAR MUFF AROUND 1045 PM...DORA AROUND 1050
PM...SMICKSBURG AROUND 1100 PM...PUNXSUTAWNEY AROUND 1105 PM...MARION
CENTER AROUND 1110 PM AND GLEN CAMPBELL AROUND 1115 PM.
PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 4119 7871 4119 7877 4113 7880 4072 7881
4086 7961 4118 7928 4147 7911 4146 7895
4143 7896 4144 7906 4136 7908 4136 7903
4138 7896 4128 7875 4124 7873 4123 7870
15Local storm report, May 25, 10:50 PM EDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1050 PM EDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0954 PM TSTM WND DMG CLINTONVILLE 41.20N 79.87W
05/25/2011 VENANGO PA 911 CALL CENTER
LARGE TREE BLOWN DOWN.
&&
EVENT NUMBER PBZ1100767
NWSLocal storm report, May 25, 11:11 PM EDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1111 PM EDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0935 PM TSTM WND DMG 3 NE NEW CASTLE 41.03N 80.31W
05/25/2011 LAWRENCE PA TRAINED SPOTTER
LARGE TREES BLOWN DOWN ON LAKEWOOD-NESHANNOCK RD...
HICKORY TWP
&&
EVENT NUMBER PBZ1100768
NWSLocal storm report, May 25, 11:14 PM EDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1114 PM EDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0938 PM TSTM WND DMG 2 WNW HARLANSBURG 41.04N 80.22W
05/25/2011 LAWRENCE PA TRAINED SPOTTER
LARGE TREES BLOWN DOWN ON EAST BROOK-HARLANSBURG RD...
SCOTT TWP
&&
EVENT NUMBER PBZ1100769
NWSLocal storm report, May 25, 11:18 PM EDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1118 PM EDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0935 PM TSTM WND DMG 1 E COALTOWN 41.04N 80.33W
05/25/2011 LAWRENCE PA TRAINED SPOTTER
LARGE TREES BLOWN DOWN ON GRACELAND RD... NESHANNOCK
TWP
&&
EVENT NUMBER PBZ1100770
NWSThe office that day
Everything else NWS Pittsburgh, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 8:24 PM EDT | Special Weather Statement | PBZ | Lawrence, Mercer, Venango | 51 min |
| May 25, 8:42 PM EDT | Severe Thunderstorm Warning | PBZ | Lawrence, Mercer | 63 min |
| May 25, 9:19 PM EDT | Severe Thunderstorm Warning | PBZ | Forest, Venango | 56 min |
| May 25, 9:29 PM EDT | Special Weather Statement | PBZ | Beaver | 31 min |
| May 25, 9:42 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Armstrong, Beaver, Butler, Clarion, Lawrence and 2 more | 63 min |
| May 25, 10:10 PM EDT | Severe Thunderstorm Warning | PBZ | Clarion, Forest, Jefferson | 35 min |
| May 25, 10:39 PM EDT | Special Weather Statement | PBZ | Jefferson | 36 min |
| May 26, 3:42 PM EDT | Special Weather Statement | PBZ | Beaver | 33 min |
| May 26, 3:51 PM EDT | Special Weather Statement | PBZ | Greene | 39 min |
| May 26, 4:09 PM EDT | Special Weather Statement | PBZ | Greene | 36 min |
| May 26, 4:15 PM EDT | Severe Thunderstorm Warning | PBZ | Beaver, Butler, Lawrence | 45 min |
| May 26, 4:20 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Fayette, Greene, Washington, Westmoreland | 40 min |
| May 26, 4:21 PM EDT | Severe Thunderstorm Warning | PBZ | Fayette, Greene | 39 min |
| May 26, 4:53 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Armstrong, Indiana, Westmoreland | 52 min |
| May 26, 4:56 PM EDT | Severe Thunderstorm Warning | PBZ | Fayette, Indiana, Westmoreland | 50 min |
| May 26, 4:59 PM EDT | Special Weather Statement | PBZ | Clarion | 46 min |
| May 26, 5:12 PM EDT | Special Weather Statement | PBZ | Forest | 48 min |
| May 26, 5:25 PM EDT | Severe Thunderstorm Warning | PBZ | Armstrong, Clarion, Indiana, Jefferson | 50 min |
| May 26, 5:40 PM EDT | Severe Thunderstorm Warning | PBZ | Indiana, Jefferson, Westmoreland | 33 min |
| May 26, 5:47 PM EDT | Special Weather Statement | PBZ | Forest | 28 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.